RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 58, Number 12  


Feedback synthesis for a terminal control problem
A. S. Antipin, E. V. Khoroshilova
1973
Extragradient method for correction of inconsistent linear programming problems
F. P. Vasil'ev, M. M. Potapov, L. A. Artem'eva
1992
Dynamics of a delay logistic equation with slowly varying coefficients
S. A. Kashchenko
1999
Existence conditions of negative eigenvalues in the regular Sturm–Liouville boundary value problem and explicit expressions for their number
S. V. Kurochkin
2014
The behavior of solutions to a special Abel equation of the second kind near a nodal singular point
S. V. Pikulin
2026
Reaction-diffusion equations in immunology
A. L. Tasevich, G. A. Bocharov, V. A. Volpert
2048
Exact solutions of equations of a nonstationary front with equilibrium points of a fractional order
A. A. Bykov, K. E. Ermakova
2060
On inverse problems for strongly degenerate parabolic equations under the integral observation condition
V. L. Kamynin
2075
Preservation of the solvability of a semilinear global electric circuit equation
A. V. Chernov
2095
Identification of the thermal conductivity coefficient using a given surface heat flux
V. I. Zubov, A. F. Albu
2112
On the feasibility of detecting thin conductive layers from field measurements on the surface of a medium
A. S. Barashkov
2127
Boundary control problem for a nonlinear convection-diffusion-reaction equation
R. V. Brizitskii, Zh. Yu. Saritskaya
2139
Monotone dualization problem and its generalizations: asymptotic estimates of the number of solutions
E. V. Djukova, Yu. I. Zhuravlev
2153
A randomized algorithm for a sequence 2-clustering problem
A. V. Kel'manov, S. A. Khamidullin, V. I. Khandeev
2169

Papers published in the English version of the journal
Existence, asymptotics, stability and region of attraction of a periodic boundary layer solution in case of a double root of the degenerate equation
V. F. Butuzov, N. N. Nefedov, L. Recke, K. R. Schneider
1989
Convergence analysis of the finite difference ADI scheme for variable coefficient parabolic problems with nonzero Dirichlet boundary conditions
B. Bialecki, M. Dryja, R. I. Fernandes
2086
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020